# SDR CALA2014052100640

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 43,263 hours, 13,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: GE1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  RELAMPED RT AFT OVERHEAD EMERGENCY AREA LIGHT IAW MM 33-51-03- 960-801.  CHECKED GOOD.
